RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 3, Pages 617–631 (Mi smj2767)  

Sidon-type inequalities and strong approximation by Fourier sums in multiplicative systems

S. S. Volosivets, T. V. Likhacheva

Saratov State University, Saratov, Russia

Abstract: Considering the character systems of Vilenkin groups, we obtain some Sidon-type inequalities that generalize the results by Móricz and Avdispahić–Pepić. We apply the inequalities to the theory of strong approximation of functions by series in character systems. Our results are analogs of the trigonometric results by Totik, Leindler, Németh, and Siddiqi.

Keywords: character system, Sidon-type inequality, strong approximation, Hölder class.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1520.2014/K
The authors were supported by Grant 1.1520.2014/K of the Government Task of the Ministry of Science and Education.


DOI: https://doi.org/10.17377/smzh.2016.57.309

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:3, 486–497

Bibliographic databases:

Document Type: Article
UDC: 517.518.366
Received: 30.05.2015

Citation: S. S. Volosivets, T. V. Likhacheva, “Sidon-type inequalities and strong approximation by Fourier sums in multiplicative systems”, Sibirsk. Mat. Zh., 57:3 (2016), 617–631; Siberian Math. J., 57:3 (2016), 486–497

Citation in format AMSBIB
\Bibitem{VolLik16}
\by S.~S.~Volosivets, T.~V.~Likhacheva
\paper Sidon-type inequalities and strong approximation by Fourier sums in multiplicative systems
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 3
\pages 617--631
\mathnet{http://mi.mathnet.ru/smj2767}
\crossref{https://doi.org/10.17377/smzh.2016.57.309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3548787}
\elib{http://elibrary.ru/item.asp?id=27380059}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 3
\pages 486--497
\crossref{https://doi.org/10.1134/S0037446616030095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379192600009}
\elib{http://elibrary.ru/item.asp?id=26838793}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977071155}


Linking options:
  • http://mi.mathnet.ru/eng/smj2767
  • http://mi.mathnet.ru/eng/smj/v57/i3/p617

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:124
    Full text:24
    References:23
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019